USP Electronic Research Repository

A review of Johnson's and Pavlovski's integer - valued polynomials on the Hurwitz ring of integral quaternions

Kauta, John S. (2013) A review of Johnson's and Pavlovski's integer - valued polynomials on the Hurwitz ring of integral quaternions. [Book Review or Scholarly Comment]

[img] PDF - Supplemental Material
Restricted to Registered users only

Download (173Kb)
    Item Type: Book Review or Scholarly Comment
    Additional Information: This is a review of the journal article: "Integer-valued polynomials on the Hurwitz ring of integral quaternions" by Johnson, K & Pavlovski, M, in Communications in Algebra 40 (2012), no. 11, 4171-4176.
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 23 Apr 2014 17:17
    Last Modified: 21 Jun 2016 11:52
    URI: http://repository.usp.ac.fj/id/eprint/7359
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...